Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.

  • Color: N/a
  • Brand: Motrin
  • ASIN: B01J24FQHQ
  • UPC: 300450198013

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.

  • Brand: Motrin
  • ASIN: B00HQRD2NW
  • UPC: 300450198020

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever Reducer, 4 Oz

Children's Motrin Oral Suspension Dye-Free Berry, Ibuprofen, Fever

Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This product is for children ages 2 to 11.

  • Color: Free Berry
  • Brand: Motrin
  • ASIN: B00B4PB0RC
  • UPC: 300450184047

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl.

Infants' Tylenol Oral Suspension provides temporary relief from your child's minor aches and pains due to the common cold, flu, sore throat, headache, toothache. The formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5 milliliter dose contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain and is gentle on little tummies with a kid-friendly grape flavor. It includes a SimpleMeasure syringe with dosing for children 2 to 3 years of age. For dosing information for children 2 years and under, ask your healthcare professional. Help provide relief for your baby with Tylenol, the #1 pediatrician-recommended brand of pain reliever and fever reducer.

  • Color: N/a
  • Brand: Tylenol
  • ASIN: B00MK2D954
  • UPC: 300450122605

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin ; Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This dye-free, berry-flavored formula is for use in infants 6 to 23 months.

  • Brand: Motrin
  • ASIN: B010VE4M6M
  • UPC: 300450198020

Infants' Motrin Concentrated Drops, Fever Reducer, IBuprofen, Berry Flavored.5 Oz (Pack of 2)

Infants' Motrin Concentrated Drops, Fever Reducer, IBuprofen, Berry

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is for use in infants 6 to 23 months.

  • Color: Multi
  • Brand: Motrin
  • ASIN: B003NS13AM
  • UPC: 300450524157

Zarbee's Naturals Children's Sleep Liquid with Melatonin, Natural Berry Flavor, 1 Ounce Bottle

Zarbee's Naturals Children's Sleep Liquid with Melatonin, Natural

Zarbee's Naturals Children's Melatonin 1mg promotes restful sleep*. Drug-free, alcohol-free, and no next day grogginess. For kids occasional sleeplessness. You can count on Zarbee's Naturals for vitamins, supplements and options to soothe and support your whole hive. From our honey-based throat soothing* drops, to melatonin gummies, to elderberry immune support* supplements, Zarbee's Naturals has got you covered. Check out our whole line of products made of handpicked wholesome ingredients, and without any drugs, alcohol, or artificial flavors. *These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Works Best 30-60 minutes before bedtime

  • Color: N/a
  • Brand: Zarbee's Naturals
  • ASIN: B079L7F99T
  • UPC: 858438005711

Advil Infants' Fever Reducer/Pain Reliever Dye-Free, 50mg Ibuprofen Concentrated Drops, White Grape Flavor, 1 ounce

Advil Infants' Fever Reducer/Pain Reliever Dye-Free, 50mg Ibuprofen

When fever is running through your house, turn to Children’s Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape *Based on reducing fever below 100°F

  • Brand: Advil
  • ASIN: B00GXBSDL8
  • UPC: 305730191500

Hyland's Baby Nighttime Oral Pain Relief Tablets with Chamomilla, Soothing Natural Relief of Oral Discomfort, Irritability, and Swelling 125 Count

Hyland's Baby Nighttime Oral Pain Relief Tablets with

Discomfort doesn’t stop when the sun goes down. In fact, it may make your little one even more irritable and upset as they get more tired. Now, you can do something to help your little one find relief from nighttime oral pain and settle down for a good night’s rest. Hyland’s brings you the new Baby Nighttime Oral Pain Relief tablets, perfect for soothing sore, swollen gums and relieving occasional sleeplessness and irritability due to oral discomfort. Our small, soft tablets dissolve instantly, to make taking them easier for baby. This unique nighttime formula is made to deliver sweet dreams to babies, so you can get some rest, too! NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeopathic medicines since 1903. Hyland's products are made in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens. SAFE AND RELIABLE Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate to the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyl...

  • Color: Basic
  • Brand: Hyland's Homeopathic
  • ASIN: B0767Y6X6N
  • UPC: 354973332416

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. oz

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry,

Intended for kids ages 2 to 11 years, Children's Tylenol Oral Suspension Medicine provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Each 5 milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly cherry flavor and is ibuprofen-, aspirin- and alcohol- free, and is gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.

  • Color: ..
  • Brand: Tylenol
  • ASIN: B0055348DM
  • UPC: 300450123046

Little Remedies Fast Acting Gripe Water | Safe for Newborns | 4 FL OZ

Little Remedies Fast Acting Gripe Water | Safe

Little Remedies fast acting Gripe Water safely and gently relieves stomach discomfort from gas, colic, fussiness, and hiccups.* Our product is based on a time-tested formula from Europe that is over 100 years old and includes ginger and fennel to aid in digestion.* Little Remedies Gripe Water is paraben- and gluten-free and contains no artificial flavors or dyes. As a parent, it’s the little things that matter. Your baby’s little giggles, little steps, and little sniffles. Being there with a little hug and a little song. Loving touches and attention to detail go into everything you do. Little things matter to us too. Little Remedies designs safe and reliable solutions just for babies. We pay attention to little details, like ensuring our products are free from parabens, artificial flavors, and dyes. To help your baby stay happy and healthy, we make sure they have everything they need. And nothing they don't. *This statement has not been evaluated by the Food and Drug Administration (FDA). This product is not intended to diagnose, treat, cure or prevent any disease

  • Brand: Little Remedies
  • ASIN: B001J5LDM4
  • UPC: 756184122778

FridaBaby Cool Pads for Kids Fever discomfort by fridababy, 5 Count

FridaBaby Cool Pads for Kids Fever discomfort by

Cool pads for kids fever discomfort by FridaBaby - 5 nontoxic, skin-safe cold compresses of instant cooling relief for fever discomfort

  • Brand: FridaBaby
  • ASIN: B07LFJRQNQ
  • UPC: 851877006424

Motrin Concentrated Infants' Drops Dye-Free Original Berry Flavor - 1 oz, Pack of 2

Motrin Concentrated Infants' Drops Dye-Free Original Berry Flavor

INDICATIONS:Motrin Infants Oral Suspension Berry Drops, Dye-FreeHelp your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes and alcohol and is for use in infants 6-23 months.

  • Brand: Motrin
  • ASIN: B078YG3QYS

Little Remedies New Baby Essentials Kit | Perfect for Baby Shower Gift

Little Remedies New Baby Essentials Kit | Perfect

Most new parents don't think about their baby getting sick until it happens. Little Remedies has created the New Baby Essentials Kit that has everything you need to safely and effectively relieve your baby's most common symptoms, from runny noses and fevers to upset tummies. Little Remedies products do not contain any artificial dyes or artificial flavors and are paraben-free. This item is a great gift for any new parent. Having these gentle, effective remedies on hand for when baby isn't well will give new parents peace of mind. As a parent, it’s the little things that matter. Your baby’s little giggles, little steps, and little sniffles. Being there with a little hug and a little song. Loving touches and attention to detail go into everything you do. Little things matter to us too. Little Remedies designs safe and reliable solutions just for babies. We pay attention to little details, like ensuring our products are free from parabens, artificial flavors, and dyes. To help your baby stay happy and healthy, we make sure they have everything they need. And nothing they don't.

  • Brand: Little Remedies
  • ASIN: B075G6XMSF
  • UPC: 756184000076

Hyland's Baby Oral Pain Relief Tablets, Soothing Natural Relief of Oral Discomfort, Irritability, and Swelling, 125 Count

Hyland's Baby Oral Pain Relief Tablets, Soothing Natural

Babies use their mouths to learn about the world around them. No wonder they get so upset when their mouths hurt! Now, you can do something to help your little one find relief from mouth and gum pain. Hyland’s brings you the new Baby Oral Pain Relief tablets, perfect for soothing sore, swollen gums and relieving oral discomfort. Our small, soft tablets dissolve instantly, to make taking them easier for your baby. You can get on with your day, and your baby can get back to being her smiling self. NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeopathic medicines since 1903. Hyland's products are made in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens. SAFE AND RELIABLE Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate to the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products FDA REGULATED MANUFACTURING Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pha...

  • Color: N/a
  • Brand: Hyland's Homeopathic
  • ASIN: B0767VDHXD
  • UPC: 354973331518

Children's Advil Suspension (4 fl. oz, White Grape-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Liquid Pain Medicine, Ages 2 - 11

Children's Advil Suspension (4 fl. oz, White Grape-Flavored),

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol

  • Color: W
  • Brand: Advil
  • ASIN: B005260IGS
  • UPC: 305730290302

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Little Remedies Infant Fever & Pain Reliever |

Little Remedies Infant Fever & Pain Reliever safely and effectively reduces fever and relieves minor aches and pains. Our product contains no artificial sweeteners, flavors, or dyes and is gluten-, paraben-, and alcohol-free. Little Remedies Infant Fever & Pain Reliever uses our AccuSafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. As a parent, it’s the little things that matter. Your baby’s little giggles, little steps, and little sniffles. Being there with a little hug and a little song. Loving touches and attention to detail go into everything you do. Little things matter to us too. Little Remedies designs safe and reliable solutions just for babies. We pay attention to little details, like ensuring our products are free from parabens, artificial flavors, and dyes. To help your baby stay happy and healthy, we make sure they have everything they need. And nothing they don't.

  • Brand: Little Remedies
  • ASIN: B005LOO2I6
  • UPC: 756184101766

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz - Pack of 2

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye

Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This dye-free, berry-flavored formula is for use in infants 6 to 23 months.

  • Brand: Motrin M
  • ASIN: B078YWRCCF
  • UPC: 780116974456

GoodSense Infants' Ibuprofen Oral Suspension, 50 mg per 1.25 mL, Berry, Pain Reliever and Fever Reducer, Temporarily Reduces Fever and Temporarily Relieves Minor Aches and Pains Due to Common Cold

GoodSense Infants' Ibuprofen Oral Suspension, 50 mg per

GoodSense Infants Concentrated Drops Ibuprofen Oral Suspension 50 mg per 1.25mL, 0.5fl.oz

  • Color: Na
  • Brand: Good Sense
  • ASIN: B000GG844C
  • UPC: 370030139170

Natural Essentials Fever-eez Cool Care Forehead and Body Cooling Wipes for Kids and Babies, 32 Count (1)

Natural Essentials Fever-eez Cool Care Forehead and Body

Babies and children get colds and fevers very quickly, making them cranky and miserable. As parents, it can be scary and worrisome, especially as you wait for the analgesics to kick in. But you can plan ahead with Fever-eez Cool Care Wipes for a convenient, safe product that kids will look forward to using to help cool, soothe, and refresh them When the heat is rising. Fever-eez Cool Care Wipes act fast to provide an immediate cooling sensation to your child's forehead and body, making children's fevers less scary for both of you. Fever-eez are the only 100% Cotton natural wipes formulated with essential oils to provide relief when kids are feeling their worst. Infused with Peppermint Essential Oil, Menthol and other natural ingredients, Fever-eez cooling wipes make fevers less uncomfortable, keeping your child feeling comfortable and reassured with the delicious fun scent of sweet candy cane that kids love. These 100% biodegradable eco-friendly wipes come in a convenient bag-sized pack so that you can always be prepared for life's everyday adventures. Here's your checklist moms and dads : Handy pack of 32 Fever-eez Cool Care Wipes for children/Provides an immediate cooling sensation to the forehead and body (back, chest, feet, under-arms, behind the ears/100% Cotton, Biodegradab...

  • Brand: Natural Essentials
  • ASIN: B004ISCZGW
  • UPC: 655315300163

Mylicon Gas Relief Drops for Infants and Babies, Dye Free Formula, 1 Fluid Ounce

Mylicon Gas Relief Drops for Infants and Babies,

Re-Introduction of infants' Mylicon gas relief drops that relieve the discomfort of infant gas frequently caused by air swallowing or certain formulas or foods. Safe enough for even the newest of newborns and safe enough to give with every feeding - up to 12 times per day. Mylicon, no.1 Brand recommended by pediatricians. Infant's Mulicon drops contain no saccharin, alcohol or artificial flavors and are gluten-free.

  • Brand: Mylicon
  • ASIN: B011EVPAHG
  • UPC: 819903010227

Hyland's Baby Day & Night Tiny Cold Tablets, Natural Relief of Runny Nose, Congestion, and Occasional Sleeplessness Due to Colds, 250 Quick-Dissolving Tablets

Hyland's Baby Day & Night Tiny Cold Tablets,

Hyland's Baby Tiny Cold Tablets - Day & Nighttime - Value Pack - 250 tablets NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeopathic medicines since 1903. Hyland's products are made in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens. SAFE AND RELIABLE Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate to the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products FDA REGULATED MANUFACTURING Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality. *Claims based on traditional homeopathic practice, not accepted medical evidence. Not FDA evaluated.

  • Brand: Hyland's Homeopathic
  • ASIN: B06Y1JWFL6
  • UPC: 354973330719

Baby Fever

Baby

  • ASIN: B005HF1FU2

Be Koool Fever Soft Gel Sheets For Kids, Immediate Cooling Relief from Fever Discomfort, 12 Sheets

Be Koool Fever Soft Gel Sheets For Kids,

1. BE KOOOL gel sheets provide immediate cooling relief in a convenient disposable product. They need no refrigeration and are portable, ready to use anywhere and anytime your child has fever discomfort. 2. Gently adheres to children's foreheads. 3. BE KOOOL gel sheets are sized to fit children's foreheads and offer just the right amount of cooling to maximize children's comfort. 4. Cooling effect of each sheet lasts up to 8 hours. Since BE KOOOL gel sheets are non-medicated, they are safe to use with medication. Whenever you feel the need for cooling relief. Adheres and removes easily and painlessly. Perfect for fidgety kids!

  • Brand: BeKoool
  • ASIN: B01N1PU21Y
  • UPC: 730750802448
Similar Infants Motrin Results
Infants Motrin Video Reviews

Safely Dosing Acetaminophen for Your Baby or Infant

Infants Motrin

Pediatrician Dr. Wendy Sue Swanson informs parents that babies younger than 3 months of age with ...

Tags: Seattle Mama Doc,Wendy Sue Swanson,acetaminophe...

Something's different: What parents need to know about children's acetaminophen

Infants Motrin

The FDA recently recommended a number of changes related to children's and infant's acetaminophen...

Tags: tylenol,children's tylenol,infant acetaminophen...

Preventing Tylenol Overdose in Kids

Infants Motrin

Many parents question how much Tylenol to give their child to reduce pain or fever. While the rec...

Tags: tylenol overdose symptoms,st louis children's h...

Infants and Ibuprofen

Infants Motrin

Tags:

OTC Meds & Your Child's Fever

Infants Motrin

A hot child requires a cool parent. An old saying that rings true among pediatricians. "The firs...

Tags: Pediatrics,fever,OTC Meds,fevers,aspirin,acetam...